# SDR CALA2019061400953

- Difficulty date: June 14, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N15751
- Make and model: Boeing 737-71Q
- Aircraft serial: 29047
- Aircraft time: 62,472 hours, 25,136 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A12016
- Condition: Worn
- Location: Bs 727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME STA 727B RBL 15 BETWEEN STR 25R AND 26R ELONGATE D HOLE WHERE SIDE PANEL ATTACHES. FRAME REPAIRED AS REF ECRA 5310-07631 REF FLEETCYCLE L/P 9672869 FOR ALL WORK PERFORMED. VERIFIED ACCOMPLISHMENT OF FRAME REPAIR REF ECRA 5310-07631
